# SDR FDEA201812153506

- Difficulty date: December 15, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 56,891 hours, 26,770 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Dented
- Location: Zone 200
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ON FLOOR PANEL BSTA 560-680 LBL 25-45. FLOOR PANEL REPAIRED AT BSTA 560-680 LBL 25-45 IAW SRM 53-00-50-2R FIG 201 REV 125.
